MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9732266, serial/lot #: unknown.No parts have been returned to medtronic for analysis.Device manufacturing date unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that during the case the main cart monitor displayed no input and the surgeon monitor went black.The computer fan was not cycling.The medtronic representative who was present bypassed the video splitter and the software appeared on the surgeon monitor.The site continued with one monitor.There was no delay to the case, and there was no impact on patient outcome.It was later noted that the video splitter was replaced.
 
Additional Manufacturer Narrative
Device evaluation: a medtronic representative went to the site to test and service the equipment.The navigation system passed the system checkout and was performing as intended.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The video graphics array (vga) splitter was returned to the manufacturer for analysis.Functional testing and visual/physical examination was performed and no failure was found.The returned splitter displayed a good image for each port when connected to a known good system.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The splitter 9732266 4 port vga (b)(4) was returned for analysis.The returned splitter displayed a good image for each port when connected to a known good system.No problem found.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION S7 SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8742772
Report Number1723170-2019-03849
Device Sequence Number16564046
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer07/21/2019
08/21/2019
08/21/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date08/06/2019
08/30/2019
09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight98